Advertisement

Sharp Estimates of Asymptotic Error of Approximation by General Positive Linear Operators in Terms of the First and the Second Moduli of Continuity

  • Radu PăltăneaEmail author
  • Mihaela Smuc
Article
  • 11 Downloads

Abstract

There are obtained sharp quantitative results for asymptotic approximation by positive linear operators using the moments. The optimality of the constants that appear in these estimates is proven. The applications are given for the Bernstein operators.

Keywords

Asymptotic expansion linear positive operators order of approximation moduli of continuity best constants 

Mathematics Subject Classification

41A36 41A25 41A44 41A10 

Notes

References

  1. 1.
    Abel, U., Ivan, M.: Asymptotic expansion of the multivariate Bernstein polynomials on a simplex. Approx. Theory Appl. 16(3), 85–93 (1999)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Abel, U., Siebert, H.: An improvement of the constant in Videnskiĭ’s inequality for Bernstein polynomials. Georgian Math. J.  https://doi.org/10.1515/gmj-2017-0065 (2018)
  3. 3.
    Adell, J.A., Bustamante, J., Quesada, J.M.: Estimates for the moments of Bernstein polynomials. J. Math. Anal. Appl. 432, 114–128 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Adell, J.A., Bustamante, J., Quesada, J.M.: Sharp upper and lower bounds for the moments of Bernstein polynomials. Appl. Math. Comput. 265, 723–732 (2015)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Adell, J.A., Cárdenas-Morales, D.: Quantitative generalized Voronovskajas formulae for Bernstein polynomials. J. Approx. Theory 231, 41–52 (2018)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bernstein, S.N.: Complément á l’article de E. Voronovskaja Détermination de la forme asymptotique de lapproximation des fonctions par les polynômes de M. Bernstein. C. R. (Dokl.) Acad. Sci. USSR A 4, 86–92 (1932)Google Scholar
  7. 7.
    Bustamante, J.: Bernstein Operators and their Properties. Birkhäuser, Boston (2017)CrossRefGoogle Scholar
  8. 8.
    Cárdenas-Morales, D.: On the constants in Videnskiĭ type inequalities for Bernstein operators. Results Math. 72, 1437–1448 (2017)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Gavrea, I., Ivan, M.: The Bernstein Voronovskaja-type theorem for positive linear approximation operators. J. Approx. Theory 192, 291–296 (2015)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Gonska, H.: On the degree of approximation in Voronovskajas theorem. Stud. Univ. Babeş-Bolyai Math. 52, 103–115 (2007)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Gonska, H., Raşa, I.: Remarks on Voronovskajas theorem. Gen. Math. 16, 87–99 (2008)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Păltănea, R.: Optimal constants in estimates with second order moduli. Results Math. 32, 318–331 (1997)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Păltănea, R.: Approximation Theory Using Positive Linear Operators. Birhhauser, Boston (2004)CrossRefGoogle Scholar
  14. 14.
    Sikkema, P.C., van der Meer, P.J.C.: The exact degree of local approximation by linear positive operators involving the modulus of continuity of the \(p\)th derivative. Indag. Math. 41, 63–76 (1979)CrossRefGoogle Scholar
  15. 15.
    Tachev, G.T.: The complete asymptotic expansion for Bernstein operators. J. Math. Anal. Appl. 385, 1179–1183 (2012)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Videnskiĭ, V.S.: Linear Positive Operators of Finite Rank. “A. I. Gerzen” State Pedagogical Institute, Leningrad, (1985) (in Russian) Google Scholar
  17. 17.
    Wang, X.: Note on Bernstein polynomials and Kantorovich polynomials. Approx. Theory Appl. 7(2), 99–105 (1991). (in Chinese) MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Faculty of Mathematics and InformaticsTransilvania University of BraşovBraşovRomania

Personalised recommendations